I had filler and botox injections yesterday and accidentally hit my nose/cheek on left side a few hrs later. This afternoon I freaked out when checking the mirror out. I'm sure left nostril looks a tad bit lower than usual thus makes it all look uneven. I'm not sure if the hit was where Botox or Filler was injected. I already have some silicone done to my nose years back but that's just on the ridge of the nose and I don't think it's affected. Can it get fixed? Jaja
Had Botox/Filler Injections Yesterday, Hit my Left Cheek/Nose by Accident, Nose Now Seem Lower on Left Side Nostril? (photo)
Doctor Answers (4)
Botox and displacement
It's not likely you've affected your treatment, but very difficult to determine exactly what you are referring to based on the photo posted. I'd leave it for a few days to allow for swelling, then follow up with your provider for further assessment.
Bumped nose after Botox and filler
The most likely cause for your left nostril looking a little lower is swelling from the injury pushing that side of your nose lower. It would be unlikely that a bump would push enough filler around to lead to a lower appearing nostril. It would be best to wait a few days for the swelling to go down. You can help the swelling subside by sleeping on your back with your head raised on a couple of pillows.
Had Botox/Filler Injections Yesterday, Hit my Left Cheek/Nose by Accident, Nose Now Seem Lower on Left Side Nostril?
Your out of focus posted photo does not really demonstrate any REAL issue from my viewing. Best to wait a few days if still concerned that see the injecting doctor for an examination.
You might also like...
Hit nose after fillers and Botox
Leave it alone for now. Don't press on it or try to massage either side. Most likely, the area you hit is swollen, thus it looks lower because it's swollen a bit. Leave it alone for now and assess in about 10 days when all the rest of the bruising and swelling is gone. If you hit your nose, what you should have potentially hit was the filler, not the Botox, as Botox shouldn't be used in the nostril, NLF lines, or it can make it so you can't talk or move your mouth correctly.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.